# SDR USAA920081216

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 50,823 hours, 34,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - NR O3C10000004/001 - FUSELAGE SKIN CRACKED AT BS 727F, STRINGER 22R, REPAIRED FUSELAGE SKIN AT BS 727F, STRINGER 22R IAW SRM 53-00-01.  (K)
